The analytic continuation and the order estimate of multiple Dirichlet series
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 267-274.

Multiple Dirichlet series of several complex variables are considered. Using the Mellin-Barnes integral formula, we prove the analytic continuation and an upper bound estimate.

Dans cet article, nous considérons que certaines séries de Dirichlet multiples, dont nous montrons le prolongement analytique en utilisant la formule intégrale de Mellin-Barnes. Des majorations de ces séries sont également obtenues.

@article{JTNB_2003__15_1_267_0,
     author = {Kohji Matsumoto and Yoshio Tanigawa},
     title = {The analytic continuation and the order estimate of multiple {Dirichlet} series},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {267--274},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     doi = {10.5802/jtnb.402},
     zbl = {1050.11082},
     mrnumber = {2019016},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.402/}
}
TY  - JOUR
TI  - The analytic continuation and the order estimate of multiple Dirichlet series
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 267
EP  - 274
VL  - 15
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.402/
UR  - https://zbmath.org/?q=an%3A1050.11082
UR  - https://www.ams.org/mathscinet-getitem?mr=2019016
UR  - https://doi.org/10.5802/jtnb.402
DO  - 10.5802/jtnb.402
LA  - en
ID  - JTNB_2003__15_1_267_0
ER  - 
%0 Journal Article
%T The analytic continuation and the order estimate of multiple Dirichlet series
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 267-274
%V 15
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.402
%R 10.5802/jtnb.402
%G en
%F JTNB_2003__15_1_267_0
Kohji Matsumoto; Yoshio Tanigawa. The analytic continuation and the order estimate of multiple Dirichlet series. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 267-274. doi : 10.5802/jtnb.402. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.402/

[1] S. Akiyama, S. Egami, Y. Tanigawa, An analytic continuation of multiple zeta functions and their values at non-positive integers. Acta Arith. 98 (2001), 107-116. | MR | Zbl

[2] S. Akiyama, H. Ishikawa, On analytic continuation of multiple L-functions and related zeta-functions. In: Analytic number theory (Beijing/Kyoto, 1999), 1-16, Dev. Math., 6, Kluwer Acad. Publ., Dordrecht, 2002 | MR | Zbl

[3] T. Arakawa, M. Kaneko, Multiple zeta values, poly-Bernoulli numbers, and related zeta functions. Nagoya Math. J. 153 (1999), 189-209. | MR | Zbl

[4] T. Arakawa, M. Kaneko, On multiple L-values, in preparation.

[5] A.B. Goncharov, Multiple polylogarithms, cyclotomy and modular complexes. Math. Res. Letters 5 (1998), 497-516. | MR | Zbl

[6] A.B. Goncharov, Multiple polylogarithms and mixed Tate motives, preprint.

[7] A. Good, The square mean of Dirichlet series associated with cusp forms. Mathematika 29 (1982), 278-295. | MR | Zbl

[8] H. Ishikawa, On analytic properties of a multiple L-function. In: Analytic extension formulas and their applications (Fukuoka, 1999/Kyoto, 2000), 105-122, Int. Soc. Anal. Appl. Comput., 9, Kluwer Acad. Publ., Dordrecht, 2001. | MR | Zbl

[9] H. Ishikawa, A multiple character sum and a multiple L-function. Arch. Math. 79 (2002), 439-448. | MR | Zbl

[10] K. Matsumoto, Asymptotic expansions of double zeta-functions of Barnes, of Shintani, and Eisenstein series. Nagoya Math. J., to appear. | MR | Zbl

[11] K. Matsumoto, The analytic continuation and the asymptotic behaviour of certain multiple zeta-functions I. J. Number Theory, to appear. | MR | Zbl

[12] K. Matsumoto, The analytic continuation and the asymptotic behaviour of certain multiple zeta-functions II. In: Analytic and Probabilistic Methods in Number Theory, Proc. 3rd Intern. Conf. in Honour of J. Kubilius (Palanga, Lithuania, Sept 2001), 188-194, A. Dubickas et al. (eds.), TEV, Vilnius, 2002. | MR | Zbl

[13] J. Zhao, Analytic continuation of multiple zeta functions. Proc. Amer. Math. Soc. 128 (2000), 1275-1283. | MR | Zbl

Cited by Sources: